About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 918529, 24 pages
http://dx.doi.org/10.1155/2012/918529
Research Article

Fractional Difference Equations with Real Variable

1School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361005, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang, Hunan 413000, China

Received 20 June 2012; Revised 14 October 2012; Accepted 25 October 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 Jin-Fa Cheng and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We independently propose a new kind of the definition of fractional difference, fractional sum, and fractional difference equation, give some basic properties of fractional difference and fractional sum, and give some examples to demonstrate several methods of how to solve certain fractional difference equations.